SERRA, Enrico

SERRA, Enrico  

Dipartimento di Scienze Matematiche  

002060  

Mostra records
Risultati 1 - 20 di 40 (tempo di esecuzione: 0.019 secondi).
Citazione Data di pubblicazione Autori File
A minimization approach to hyperbolic Cauchy problems / Serra, Enrico; Tilli, Paolo. - In: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. - ISSN 1435-9855. - STAMPA. - 18:9(2016), pp. 2019-2044. [10.4171/JEMS/637] 1-gen-2016 SERRA, EnricoTILLI, PAOLO jems_serra-tilli.pdfedit..pdf
A note on the radial solutions for the supercritical Hénon equation / Barutello, V; Secchi, S; Serra, Enrico. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 341:(2008), pp. 720-728. 1-gen-2008 SERRA, Enrico + YJMAA12887.pdf
A reduction method for periodic solutions of second order subquadratic equations / Serra, Enrico; Tarallo, M.. - In: ADVANCES IN DIFFERENTIAL EQUATIONS. - ISSN 1079-9389. - 3:(1998), pp. 199-226. 1-gen-1998 SERRA, Enrico + -
A variational approach to chaotic dynamics in periodically forced nonlinear oscillators / Bosetto, E; Serra, Enrico. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - 17:(2000), pp. 673-709. 1-gen-2000 SERRA, Enrico + -
Action versus energy ground states in nonlinear Schrödinger equations / Dovetta, Simone; Serra, Enrico; Tilli, Paolo. - In: MATHEMATISCHE ANNALEN. - ISSN 0025-5831. - (2022). [10.1007/s00208-022-02382-z] 1-gen-2022 Dovetta, SimoneSerra, EnricoTilli, Paolo 2022_DST_MA.pdf
Asymptotic resonance, interaction of modes and subharmonic bifurcation / Molteni, G; Serra, Enrico; Tarallo, M; Terracini, S.. - In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527. - 182:(2006), pp. 77-123. 1-gen-2006 SERRA, Enrico + -
Bound states of the NLS equation on metric graphs with localized nonlinearities / Serra, Enrico; Tentarelli, Lorenzo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 260:7(2016), pp. 5627-5644. [10.1016/j.jde.2015.12.030] 1-gen-2016 Serra EnricoTentarelli Lorenzo Serra E., Tentarelli L., Bound states of the NLS equation on metric graphs with localized nonlinearities, 2016, JDE.pdfSerraTentarelli_revised3.pdf
Collision and non-collision solutions for a class of Keplerian-like dynamical systems / Coti Zelati, V.; Serra, Enrico. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - STAMPA. - 166:(1994), pp. 343-362. 1-gen-1994 SERRA, Enrico + -
Critical nonlinear elliptic equations with singularities and cylindrical symmetry / Badiale, M; Serra, Enrico. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - 20:(2004), pp. 33-66. 1-gen-2004 SERRA, Enrico + -
Dimensional crossover with a continuum of critical exponents for NLS on doubly periodic metric graphs / Adami, Riccardo; Dovetta, Simone; Serra, Enrico; Tilli, Paolo. - In: ANALYSIS & PDE. - ISSN 1948-206X. - STAMPA. - 12:6(2019), pp. 1597-1612. [10.2140/apde.2019.12.1597] 1-gen-2019 Adami, RiccardoDovetta, SimoneSerra, EnricoTilli, Paolo dimensional_crossover_arxiv.pdfAnalysis & PDE.pdf
Generic-type results for chaotic dynamics in equations with periodic forcing terms / Bosetto, E; Serra, Enrico; Terracini, S.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 180:(2002), pp. 99-124. 1-gen-2002 SERRA, Enrico + -
Heteroclinic orbits at infinity for two classes of Hamiltonian systems / Serra, Enrico. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B. - ISSN 0392-4041. - STAMPA. - 8:3(1994), pp. 615-639. 1-gen-1994 SERRA, Enrico -
Homoclinic solutions to periodic motions in a class of reversible equations / Calanchi, M; Serra, Enrico. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 9:(1999), pp. 157-184. 1-gen-1999 SERRA, Enrico + -
Monotonicity constraints and supercritical Neumann problems / Serra, Enrico; Tilli, Paolo. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - STAMPA. - 28:1(2011), pp. 63-74. [10.1016/j.anihpc.2010.10.003] 1-gen-2011 SERRA, EnricoTILLI, PAOLO supercritical_neumann_problems.pdf
Multi-peak solutions for the Hénon equation with slightly subcritical growth / Pistoia, A; Serra, Enrico. - In: MATHEMATISCHE ZEITSCHRIFT. - ISSN 0025-5874. - 256:(2007), pp. 75-97. 1-gen-2007 SERRA, Enrico + SP.pdf
Multiple periodic solutions for problems at resonance with arbitrary eigenvalues / Habets, P; Serra, Enrico; Tarallo, M.. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - 12:(1998), pp. 293-307. 1-gen-1998 SERRA, Enrico + -
Multiple positive bound states for the subcritical NLS equation on metric graphs / Adami, Riccardo; Serra, Enrico; Tilli, Paolo. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - STAMPA. - 58:1(2019). [10.1007/s00526-018-1461-4] 1-gen-2019 Adami, RiccardoSerra, EnricoTilli, Paolo AST_multiple_bound_states.pdfadami_serra_tilli_multiple_positive_bound_states.pdf
Multiple positive radial solutions on annuli for nonlinear Neumann problems with large growth / Bonheure, D.; Serra, Enrico. - In: NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS. - ISSN 1021-9722. - STAMPA. - 18:(2011), pp. 217-235. [10.1007/s00030-010-0092-z] 1-gen-2011 SERRA, Enrico + -
Multiple scale expansions for eddy current computation in layered media / Chiampi, Mario; Negro, A; Serra, Enrico. - In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES. - ISSN 0170-4214. - 11:(1989), pp. 125-138. 1-gen-1989 CHIAMPI, MarioSERRA, Enrico + -
Multiplicity Results for Boundary Value Problemswith Potentials Oscillating around Resonance / Habets, P.; Serra, Enrico; Tarallo, M.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - STAMPA. - 138:1(1997), pp. 133-156. 1-gen-1997 SERRA, Enrico + -